# SDR DALA2017011600443

- Difficulty date: January 10, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,964 hours, 12,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION OF VHF ANT MOUNTING AREA. A CRACK INDICATION WAS FOUND ON THE FUSELAGE SKIN BS 1197+99. REPAIRED IAW SRM 53-00-01.
